# SDR ASAA2015062812257

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 33,305 hours, 10,124 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007429
- Condition: Failed
- Location: Right
- Part time: 8,010 hours, 2,482 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN ETOPS AIRSPACE, JUST PASSED LP.  RECEIVED FMC MESSAGE "SINGLE FMC", RT FMC FAILED, AT TIME OF FAILURE LT, IRS DRIFT 1.6 AND RT- IRS DRIFT 3.7, BOTH LT & RT GPS OPS NORMAL, QRH FOLLOWED, UNABLE TO RESTORE DUAL FMC OPERATION.  ACFT GROUNDED.  REPLACED RT FMC IAW AMM 34-61-02-400-801.
